Alert archive / Oregon / Wind Advisories in 2012

Wind Advisory 32, NWS Pendleton, OR

November 11, 2012Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Nov 11, 2012, 2:58 PM PST for Union County, Oregon. It took effect at Nov 12, 2012, 1:00 AM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2012, 2:58 PM PST (22:58 UTC)
In effect from
Nov 12, 2012, 1:00 AM PST
Expired
Nov 12, 2012, 12:18 PM PST
In force
11 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 12:00Z, 11.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 12:00Z on 2012-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 12:00Z on 2012-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WWUS76 KPDT 112258
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
258 PM PST SUN NOV 11 2012

...STRONG WINDS TONIGHT AND MONDAY IN THE SOUTHERN GRANDE RONDE
VALLEY...

.STRONG WINDS WILL DEVELOP LATE TONIGHT IN LADD AND PYLES CANYONS.

ORZ049-120700-
/O.NEW.KPDT.WI.Y.0032.121112T0900Z-121112T2100Z/
GRANDE RONDE VALLEY-
258 PM PST SUN NOV 11 2012

...WIND ADVISORY IN EFFECT FROM 1 AM TO 1 PM PST MONDAY FOR LADD
AND PYLES CANYONS...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM
1 AM TO 1 PM PST MONDAY. 

* TIMING: THE STRONGEST WINDS WILL BE FROM 2 AM TO NOON MONDAY.

* WINDS: SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: GUSTY WINDS ON SNOWY ROADS WILL CREATE HAZARDOUS
  CONDITIONS FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.MONITOR NOAA WEATHER RADIO FOR THE
LATEST INFORMATION...FORECASTS...AND WARNINGS.

&&

$$
3 follow-up statements
115 
WWUS76 KPDT 120543
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
943 PM PST SUN NOV 11 2012

...STRONG WINDS TONIGHT AND MONDAY IN THE SOUTHERN GRANDE RONDE
VALLEY...

.STRONG WINDS WILL DEVELOP LATE TONIGHT IN LADD AND PYLES
CANYONS.

ORZ049-121400-
/O.CON.KPDT.WI.Y.0032.121112T0900Z-121112T2100Z/
GRANDE RONDE VALLEY-
943 PM PST SUN NOV 11 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM PST MONDAY
FOR LADD AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT FROM
1 AM TO 1 PM PST MONDAY. 

* TIMING: THE STRONGEST WINDS WILL BE FROM 2 AM TO NOON MONDAY.

* WINDS: SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: GUSTY WINDS ON SNOWY ROADS WILL CREATE HAZARDOUS 
  CONDITIONS FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.MONITOR NOAA WEATHER RADIO FOR THE
LATEST INFORMATION...FORECASTS...AND WARNINGS.

&&

$$
530 
WWUS76 KPDT 121152
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
352 AM PST MON NOV 12 2012

...STRONG WINDS TODAY IN THE SOUTHERN GRANDE RONDE VALLEY...

.STRONG WINDS WILL CONTINUE THIS MORNING IN LADD AND PYLES
CANYONS.

ORZ049-122100-
/O.CON.KPDT.WI.Y.0032.000000T0000Z-121112T2100Z/
GRANDE RONDE VALLEY-
352 AM PST MON NOV 12 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON
FOR LADD AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT
UNTIL 1 PM PST THIS AFTERNOON. 

* TIMING: THE STRONGEST WINDS CONTINUE UNTIL 1 PM THIS AFTERNOON.

* WINDS: SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH CAN BE
  EXPECTED.

* IMPACTS: GUSTY WINDS ON SNOWY ROADS WILL CREATE HAZARDOUS 
  CONDITIONS FOR TRUCKS AND OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.MONITOR NOAA WEATHER RADIO FOR THE
LATEST INFORMATION...FORECASTS...AND WARNINGS.

&&

$$
217 
WWUS76 KPDT 122018
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1218 PM PST MON NOV 12 2012


ORZ049-122130-
/O.CAN.KPDT.WI.Y.0032.000000T0000Z-121112T2100Z/
GRANDE RONDE VALLEY-
1218 PM PST MON NOV 12 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

THE WINDY CONDITIONS HAVE LESSENED ACROSS THE AREA. THUS THE WIND
ADVISORY IS CANCELLED.

$$

VP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Nov 11, 2:45 PM PST, 13 minutes earlier.

Area forecast discussion, Nov 11, 2:45 PM PST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
245 PM PST SUN NOV 11 2012

.SHORT TERM...TONIGHT THROUGH MONDAY...THE NEXT PACIFIC SYSTEM HAS
MOVED EAST OF 130W, AND HAS PUSHED PRECIP INTO WESTERN WASHINGTON
AND OREGON. THIS PRECIP HAS REACHED THE CASCADE CREST FROM MOUNT
HOOD NORTH INTO WASHINGTON. THIS PRECIP WILL GRADUALLY SPREAD EAST
TONIGHT, FIRST ATTACHED TO A WARM FRONT THAT WILL BE QUICKLY
FOLLOWED BY A PACIFIC COOL FRONT MONDAY. EXPECT ALMOST ALL LOCATIONS
TO PICK UP SOME MEASURABLE PRECIP. HEAVIEST PRECIP LOOKS TO OCCUR
ACROSS CENTRAL AND SOUTH-CENTRAL WASHINGTON, PRIMARILY FROM MID
EVENING INTO VERY EARLY MONDAY MORNING. SNOW LEVELS WILL GENERALLY
RUN FROM 2000 FEET NEAR THE COLUMBIA RIVER GORGE TO 1000 FEET IN
YAKIMA AND KITTITAS COUNTIES. DEW POINT TEMPS ARE IN THE MID 20S IN
KITTITAS COUNTY, THUS AS PRECIP STARTS THE AIR TEMP SHOULD FALL TO
FREEZING WITH ALMOST ALL PRECIP TO BE SNOW IN THIS AREA TONIGHT.
YAKIMA VALLEY SHOULD SEE SNOW ABOVE 1000 FT WITH MOSTLY RAIN BELOW,
AS DEW POINTS ARE NEAR 30. THUS HAVE ADDED A SNOW ADVISORY TONIGHT
FOR PORTIONS OF THE YAKIMA VALLEY, WHILE CONTINUING THE WARNING AND
ADVISORIES ALREADY OUT IN SOUTH-CENTRAL WASHINGTON. SNOW LEVELS
ACROSS THE BASIN AND FOOTHILLS WILL RUN BETWEEN 1200 AND 2000 FT
TONIGHT THUS SNOW WILL BE LIMITED IN THESE ZONES. CENTRAL AND
NORTH-CENTRAL OREGON WILL START WITH SNOW LEVELS IN THE 2000 TO 3000
FOOT RANGE, AND THESE ARE EXPECTED TO RISE LATER TONIGHT. PRECIP
AMOUNTS LOOK TO BE LIGHT, AND WILL NOT GO WITH HIGHLIGHTS FOR THIS
AREA AT THIS TIME. THESE ZONES SHOULD BE MONITORED THOUGH. THE SNOW
LEVELS LOOK TO REMAIN LOWER ACROSS GRANT AND EASTERN CROOK COUNTIES.
THERE LOOKS TO BE ENOUGH PRECIP FOR 2-4 INCHES OF SNOW LATE TONIGHT
INTO MONDAY MORNING. THUS WILL RUN ADVISORIES FOR THESE AREAS. THE
NORTHERN BLUES LOOK TO SEE LESS THAN 5 INCHES, WHILE WALLOW COUNTY
AND THE GRANDE RONDE VALLEY SHOULD SEE 2 INCHES OR LESS. THE
PRESSURE GRADIENT ACROSS THE SOUTHERN GRANDE RONDE VALLEY WILL
TIGHTEN FOR SOME STRONGER WINDS LATER TONIGHT INTO MONDAY. THUS WILL
GO WITH A WIND ADVISORY IN THIS AREA. 90

.LONG TERM...MONDAY NIGHT THROUGH THURSDAY...MONDAY NIGHT A COLD
FRONT WILL MOVE THROUGH EASTERN OREGON. PRECIPITATION WILL DECREASE
OVERNIGHT AND BECOME SHOWERY. THERE WILL BE ENOUGH INSTABILITY TO
KEEP A CHANCE OF PRECIPITATION OVER THE CWA. WESTERLY MID LEVEL
WINDS WILL DEVELOP BEHIND THE FRONT. UPSLOPE EFFECTS WILL KEEP
PRECIPITATION LIKELY IN THE MOUNTAINS. TUESDAY AN UPPER LEVEL TROUGH
WILL DIG OFF THE COAST. A CUTOFF LOW WILL DEVELOP IN THE BASE OF THE
TROUGH TUESDAY NIGHT...RESULTING IN WEAK RIDGING OVER WASHINGTON AND
OREGON. A DISTURBANCE WILL MOVE THROUGH THE RIDGE IN EASTERN OREGON
TUESDAY NIGHT KEEPING A CHANCE OF SHOWERS OVER OREGON. TEMPERATURES
WILL INCREASE PARTICULARLY IN THE HIGHER ELEVATIONS WITH THE
RIDGING. THURSDAY THE RIDGING WILL MOVE INTO EASTERN WASHINGTON AND
OREGON WITH DRIER CONDITIONS. A FEW SHOWERS MAY LINGER OVER THE
MOUNTAINS. COONFIELD

THURSDAY NIGHT THROUGH SUNDAY...MODELS SHOW WEAK RIDGING BEING
DISPLACED BY A WEAK TROUGH THURSDAY NIGHT AND FRIDAY. MODELS
DISAGREE IN THEIR HANDLING OF THIS SYSTEM AS THE GFS PUTS MOST OF
THE PRECIPITATION INTO THE WASHINGTON CASCADES WHILE THE ECMWF SENDS
MOST OF IT INTO CENTRAL OREGON AND THE EASTERN MOUNTAINS.
COMPROMISED WITH A CHANCE OF MAINLY RAIN IN THE MOUNTAINS AND A
SLIGHT CHANCE IN THE LOWER ELEVATIONS. THE RAIN WILL TAPER OFF TO
SHOWERS IN THE MOUNTAINS AND CENTRAL OREGON FRIDAY NIGHT. SNOW
LEVELS WILL REMAIN ABOVE 5000 FEET WITH THIS SYSTEM. SATURDAY
THROUGH SUNDAY, A STRENGTHENING RIDGE WILL BE OVER THE ROCKIES WHILE
A DEEP TROUGH OUT IN THE EASTERN PACIFIC WILL SEND A SOUTHWEST FLOW
OVER THE AREA. THE TROUGH WILL HAVE A FAIRLY STRONG FRONT BUT IT
WILL HAVE A TOUGH TIME MOVING ASHORE WITH THE RIDGE OVER THE
ROCKIES. MODELS ARE IN AGREEMENT IN KEEPING THE FRONT OUT OF THE
AREA SATURDAY AND SATURDAY NIGHT. THE ECMWF BRINGS THE SYSTEM TO THE
CASCADE CREST SUNDAY AFTERNOON WITH SHOWERS MAINLY ALONG THE CREST
BUT INTO CENTRAL OREGON AS WELL. THE GFS KEEPS IT OFFSHORE ON
SUNDAY. KEPT THE AREA MAINLY DRY ASIDE FROM RAIN SHOWERS IN THE
CASCADES SATURDAY AND SATURDAY NIGHT THEN BROUGHT IN A SLIGHT CHANCE
OF RAIN SHOWERS SUNDAY IN CENTRAL OREGON AND THE MOUNTAINS. HIGH
TEMPERATURES WILL BE IN THE MID 40S TO LOWER 50S WITH LOWER TO MID
40S IN THE MOUNTAINS. NIGHT TIME LOWS WILL BE IN THE LOWER TO MID
30S WITH MAINLY 20S IN THE MOUNTAINS THURSDAY AND FRIDAY NIGHTS THEN
WARM TO THE MID TO UPPER 30S WITH MID 20S TO MID 30S IN THE
MOUNTAINS SATURDAY NIGHT. PERRY

&&

.AVIATION...PREVIOUS DISCUSSION...18Z TAFS...LOW LEVEL MOISTURE IS
CONTINUING TO CREATE LOW MVFR STRATUS AT KYKM AND KDLS AND LIFR
CEILINGS AND VISIBILITY AT KPSC. BELIEVE THIS WILL GRADUALLY IMPROVE
OVER THE NEXT FEW HOURS TO VFR LEVELS THOUGH KDLS IS EXPECTED TO
KEEP MVFR CEILINGS. A WARM FRONT WILL MOVE INTO THE AREA LATE THIS
AFTERNOON AND TONIGHT. CEILINGS WILL LOWER TO MVFR LEVELS THIS
EVENING AND PRECIPITATION WILL BEGIN IN THE WEST SHORTLY AFTER 00Z
AND IN THE EAST AFTER 05Z. INITIALLY PRECIPITATION WILL BE SNOW AT
KYKM, KRDM AND KBDN BUT WILL SWITCH TO A RAIN/SNOW MIX AFTER
MIDNIGHT AND BECOME ALL RAIN AFTER 12Z-15Z. OTHER TAF SITES WILL
HAVE RAIN. PRECIPITATION WILL BE HEAVY FROM 04-12Z AND MVFR/IFR
CONDITIONS ARE EXPECTED WITH THE HEAVIER BANDS OF PRECIPITATION.
USED PROB30 AT ALL TAF SITES TO INDICATE THE EXPECTED HIGH
PRECIP/LOW CLOUD AND VISIBILITY PERIODS. SURFACE WINDS WILL REMAIN
BELOW 15 KTS FOR THE NEXT 24 HOURS. PERRY

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  33  47  36  46 /  60  80  50  20
ALW  36  48  37  47 /  60  80  50  30
PSC  33  46  36  49 /  70  80  30  10
YKM  33  46  31  48 /  80  60  30  20
HRI  34  48  35  48 /  70  80  30  20
ELN  31  43  32  46 /  80  80  40  30
RDM  32  49  32  51 /  70  60  40  30
LGD  33  42  32  45 /  40  80  40  40
GCD  30  46  33  49 /  60  80  40  40
DLS  38  52  39  51 /  80  60  30  30

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO NOON PST
     MONDAY ABOVE 3500 FEET FOR THE ORZ503-506.

     WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO NOON PST
     MONDAY ABOVE 2500 FEET FOR THE ORZ505.

     WIND ADVISORY FROM 1 AM TO 1 PM PST MONDAY FOR LADD AND PYLES
     CANYONS IN THE ORZ049.

WA...WINTER STORM WARNING UNTIL NOON PST MONDAY WAZ520.

     WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 5 AM PST
     MONDAY ABOVE 1000 FEET FOR THE WAZ027.

     WINTER WEATHER ADVISORY UNTIL NOON PST MONDAY WAZ026.

&&

THREAT INDEX
MONDAY : YELLOW
TUESDAY : GREEN
WEDNESDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

90/83/76/83
Hazardous weather outlook, Nov 11, 5:00 AM PST, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PST SUN NOV 11 2012

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
121215-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SNOW
     EAST SLOPES OF THE WASHINGTON CASCADES, KITTITAS VALLEY

A PACIFIC STORM WILL MOVE INTO THE REGION LATE THIS AFTERNOON AND
TONIGHT BRINGING A VARIETY OF WEATHER. THE KITTITAS VALLEY AND THE
SOUTH CENTRAL WASHINGTON CASCADE EAST SLOPES WILL SEE MAINLY SNOW
FROM THIS SYSTEM. THERE WILL BE ENOUGH SNOW ALONG THE CASCADE EAST
SLOPES FOR A WINTER STORM WARNING BEGINNING THIS AFTERNOON. IN THE
KITTITAS VALLEY THERE WILL BE ENOUGH SNOW FOR A WINTER WEATHER
ADVISORY BEGINNING EARLY THIS EVENING. PLEASE REFER TO NWS HAZARD
PRODUCT ID PDXWSWPDT FOR MORE DETAILS. ELSEWHERE THE PRECIPITATION
MAY BEGIN AS A BRIEF PERIOD OF SNOW BEFORE QUICKLY CHANGING OVER TO
RAIN. THE EXCEPTION WILL BE THE EAST CENTRAL MOUNTAINS AND THE
NORTHEAST MOUNTAINS WHERE THE PRECIPITATION WILL FALL AS SNOW FOR A
LONGER PERIOD OF TIME AND MAY ACCUMULATE SEVERAL INCHES BEFORE
CHANGING TO RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW MONDAY
     EAST SLOPES OF THE WASHINGTON CASCADES, KITTITAS VALLEY

THE SNOW WILL CONTINUE ON MONDAY MORNING AND WILL EITHER END OR
CHANGE TO RAIN BEFORE ENDING IN THE KITTITAS VALLEY AND THE SOUTH
CENTRAL WASHINGTON CASCADE EAST SLOPES. THE WINTER WEATHER ADVISORY
AND WINTER STORM WARNING RESPECTIVELY WILL CONTINUE UNTIL NOON
MONDAY FOR THESE AREAS. ELSEWHERE THE RAIN AND SNOW WILL DECREASE TO
RAIN AND SNOW SHOWERS BY MONDAY AFTERNOON. UNSETTLED WEATHER IS THEN
EXPECTED TO PERSIST THROUGH THE REST OF THE WEEK WITH FREQUENT...BUT
WARMER...WEATHER SYSTEMS WITH HIGHER SNOW LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:27 AM PSTWinter Weather AdvisoryPDTCrook, Deschutes, Gilliam, Grant, Jefferson, Morrow and 5 more39 hr

Nearby

Wind Advisories in Oregon, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.